# SDR CALA2025031002649

- Difficulty date: March 4, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 86,405 hours, 34,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SURVEYING THE UPPER TWO ROWS AT L/H FR20 CROSSBEAM FRAME S PLICING IT WAS FOUND THAT THERE WERE NON-ORIGINAL TYPE FASTENERS INSTALLED.   REPAIRED LH FR20 CROSSBEAM FRAME SPLICING UPPER TWO ROWS FASTENE RS IAW UAL EA 5310-06784-001.
